# SDR FDEA201107142700

- Difficulty date: July 14, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327061801400
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231QH HAS 1 EA 10 IN CRACK FABRICATED NEW FLOOR PANEL 231QH IAW DWG SRZ 25-5-005, REV J.
